# SDR 20000911SH004

- Difficulty date: August 21, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Engine: Lyc O320B2B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4271
- Part serial: 89040060
- Condition: Inoperative
- Location: Engine
- Part time: 590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT START NORMALLY.  COIL IN MAGNETO SHOWING OPEN.  THIS LEFT MAG OPENED AND REPLACED, FAULTY COIL (NUMBER ON COIL, M3525 0310).
